# SDR DALA2025051403745

- Difficulty date: May 10, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N105DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50024
- Aircraft time: 11,176 hours, 5,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H REAR BARREL EXTERNAL EMERGENCY LIGHT INOP. REMOVED AND INSTALLED SERVICEABLE L/H REAR EXTERNAL EMERGENCY LIGHT PER A220 AMP 33-55-02, OPS TEST GOOD. (LP# 4323881)
